Some results on the continuity of stable processes and the domain of attraction of continuous stable processes
Annales de l'I.H.P. Probabilités et statistiques, Volume 20 (1984) no. 2, p. 177-199
@article{AIHPB_1984__20_2_177_0,
     author = {Marcus, M. B. and Pisier, Gilles},
     title = {Some results on the continuity of stable processes and the domain of attraction of continuous stable processes},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {20},
     number = {2},
     year = {1984},
     pages = {177-199},
     zbl = {0536.60048},
     mrnumber = {749623},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1984__20_2_177_0}
}
Marcus, M. B.; Pisier, G. Some results on the continuity of stable processes and the domain of attraction of continuous stable processes. Annales de l'I.H.P. Probabilités et statistiques, Volume 20 (1984) no. 2, pp. 177-199. http://www.numdam.org/item/AIHPB_1984__20_2_177_0/

[1] A. Araujo and M.B. Marcus, Stable processes with continuous sample paths, Proc. Second International Conference in Probability in Banach Spaces, 1978, Lecture Notes in Math., t. 709, 1979, p. 9-32, Springer-Verlag, New York. | MR 537689 | Zbl 0407.60040

[2] X. Fernique, Continuité et théorème central limite pour les transformées de Fourier des mesures aléatoires du second ordre, Z. Wahrscheinlichkeith., t. 42, 1978, p. 57-66. | MR 486036 | Zbl 0393.60020

[3] E. Giné and M.B. Marcus, On the central limit theorem in C(K). Aspects Statistiques et Aspects Physiques des Processus Gaussiens, Éditions du C. N. R. S., t. 307, 1981, p. 361-383. | MR 716537 | Zbl 0516.60011

[4] E. Giné and M.B. Marcus, Some results on the domain of attraction of stable measures on C(K). Probability and Mathematical Studies, t. 2, 1982, p. 125-147. | MR 711887 | Zbl 0535.60010

[5] J. Hoffmann-JØRGENSEN, Sums of independent Banach space valued random variables. Studia Math., t. 52, 1974, p. 159-186. | MR 356155 | Zbl 0265.60005

[6] N.C. Jain and M.B. Marcus, Central limit theorems for C(S)-valued random variables. J. Functional Analysis, t. 19, 1975, p. 216-231. | MR 385994 | Zbl 0305.60004

[7] M.B. Marcus and G. Pisier, Random Fourier series with applications to harmonic analysis, Annals of Math. Studies, t. 101, 1981, Princeton Univ. Press, Princeton, N. J. | MR 630532 | Zbl 0474.43004

[8] M.B. Marcus and G. Pisier, Characterizations of almost surely continuous p-stable random Fourier series and strongly stationary processes. Acta Mathematica (to appear) (1984), vol. 153. | MR 741056 | Zbl 0547.60047

[9] M. Nisio, On the continuity of stationary Gaussian processes. Nagoya Math. J., t. 34, 1969, p. 89-104. | MR 240865 | Zbl 0174.49301

[10] G. Pisier, De nouvelles caractérisations des ensembles de Sidon, Mathematical Analysis and Applications, 1981, p. 686-726, in the series Advances in Math. Supplementary Studies, 7B, Academic Press, New York, N. Y. | MR 634264 | Zbl 0468.43008